MathSciNet Relay Station
MathSciNet bibliographic data
MR1363444 (97c:31006) 31B05 (31C35)
Aikawa, Hiroaki Densities with the mean value property for harmonic functions in a Lipschitz domain. Proc. Amer. Math. Soc. 125 (1997), no. 1, 229–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement